# SDR SWAA104029

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 73,187 hours, 55,389 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 65C21525121A
- Part serial: 0017H
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  26Y CHECK, FOUND RT WING NR 9 SPOILER PANEL LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED NR 9 SPOILER PANEL PER MM.
